Facebook Pixel
EmpowHER Guest

I unfortunately had an abortion over 6 weeks ago and I am still spotting blood. At times it is red in color other times it is light to dark brown even. I have had many disturbing pains and symptons since. Why?

By Anonymous September 11, 2011 - 12:43pm
Rate This

The pains I have are most generally located in my abdomin. Mostly in the center, upper area located just under the bottom of where my ribs meet. At times it is also very severe in my left side just under my ribs as well. I have had severe headaches, neck pain causing knots, fatigue, drowsiness, dizziness, i have been light headed and at times seem to even feel week to where my legs feel like they may collapse underneath me. I have also lost more than 12-16lbs within a 2 week period which has been very noticable to my friends and family. My average weight since high school even after the birth of my 2 children has been between 120-125lbs so with such a rapid, extreme weight loss I feel something is terribly wrong. I have always been in excellent health, never any problems at all so to suddenly feel so many symptoms along with seeing and feeling just sick in so many words I feel it is now taking a toll on me mentally and emotionally as well. Due to the weight loss the bone in my neck and chest area are disgustingly noticable with sight and espec touch. My tail bone sticks out, my spine sticks out, etc. I am more pale than ever in my entire life. I am so so tired always but am costant on the go for the mere fact that I am raising my 2 children alone and therefore seem to have no time to schedule a doctors appt or just sit down and rest long enough to heal. Please explain to me what could possibly be wrong and what I should do. I have taken innitiative to, on a regular basis, obtain and take vitamins and extre iron supplements. Im sure bottome line I just need to suck it up and be seen by a doctor but just a heads up to possibilities would maybe be much easier to confront. Thank you so much for your time.

Add a Comment1 Comments

Hi Anon,

Sorry to hear you're having such terrible side effects. It sounds as though you may have lost a lot of blood and although you are taking proactive steps by taking iron and vitamins, you should definitely be seen by a doctor.

Have you been running fevers by any chance?

Please keep us posted,


September 11, 2011 - 6:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.